본문 바로가기
HOME> 저널/프로시딩 > 저널/프로시딩 검색상세

저널/프로시딩 상세정보

권호별목차 / 소장처보기

H : 소장처정보

T : 목차정보

Journal of applied mathematics & computing 64건

  1. [국내논문]   PERTURBED THREE-STEP ITERATIVE PROCESSES WITH ERRORS FOR GENERAL STRONGLY NONLINEAR QUASIVARIATIONAL INEQUALITIES  

    ZHAO, YALI ; XIA, ZUNQUAN ; LIU, ZEQING ; KANG, SHIN MIN
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 171 - 183 , 2005 , 1598-5857 ,

    초록

    In this paper, we introduce and study a class of general strongly nonlinear quasivariational inequalities in Hilbert spaces. We prove the existence and uniqueness of solution and convergence of the perturbed the three-step iterative sequences with errors for this kind of general strongly nonlinear quasivariational inquality problems involving relaxed Lipschitz, relaxed monotone, and strongly monotone mappings. Our results extend, improve, and unify many known results due to Liu-Ume-Kang, Kim-Kyung, Zeng and others.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  2. [국내논문]   A STACKELBERG MODEL FOR SERVER-PROXIES-USERS SYSTEMS  

    HAW, HAl SHAN ; XIA, ZUN-QUAN
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 185 - 194 , 2005 , 1598-5857 ,

    초록

    A Server-Proxies-Users communication system is studied by using Stackelberg strategy theory of game. A new model, in which the server, proxies and users are not equal is established, and that is a three-level programming. The solution existence of the model is proved.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  3. [국내논문]   DYNAMICS OF A CLASS OF NON-AUTONOMOUS SYSTEMS OF TWO NON-INTERACTING PREYS WITH COMMON PREDATOR  

    ELABBASY, E. M. ; SAKER, S. H.
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 195 - 215 , 2005 , 1598-5857 ,

    초록

    In this paper, we investigate the dynamics of the mathematical model of two non-interacting preys in presence of their common natural enemy (predator) based on the non-autonomous differential equations. We establish sufficient conditions for the permanence, extinction and global stability in the general non-autonomous case. In the periodic case, by means of the continuation theorem in coincidence degree theory, we establish a set of sufficient conditions for the existence of a positive periodic solutions with strictly positive components. Also, we give some sufficient conditions for the global asymptotic stability of the positive periodic solution.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  4. [국내논문]   ON FINITE GROUPS WITH A CERTAIN NUMBER OF CENTRALIZERS  

    REZA ASHRAFI, ALI ; TAERI, BIJAN
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 217 - 227 , 2005 , 1598-5857 ,

    초록

    Let G be a finite group and $\#$ Cent(G) denote the number of centralizers of its elements. G is called n-centralizer if $\#$ Cent(G) = n, and primitive n-centralizer if $\#$ Cent(G) = $\#$ Cent( $\frac{G}{Z(G)}$ ) = n. In this paper we investigate the structure of finite groups with at most 21 element centralizers. We prove that such a group is solvable and if G is a finite group such that G/Z(G) $\simeq$ $A_5$ , then $\#$ Cent(G) = 22 or 32. Moreover, we prove that As is the only finite simple group with 22 centralizers. Therefore we obtain a characterization of As in terms of the number of centralizers

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  5. [국내논문]   SOLUTIONS TO M-POINT BOUNDARY VALUE PROBLEMS OF THIRD ORDER ORDINARY DIFFERENTIAL EQUATIONS AT RESONANCE  

    XUE, CHUNYAN ; DU, ZENGJI ; GE, WEIGAO
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 229 - 244 , 2005 , 1598-5857 ,

    초록

    In this paper, we study the third order ordinary differential equation : $$x'(t)=f(t,x(t),x'(t),x'(t)),t{\in}(0,1)$$ subject to the boundary value conditions: $$x'(0)=x'(\xi),x'(1)=^{m-3}{\Sigma}_{i=1}{{\beta}x'({\eta}i),x'(1)=0}$$ . Here ${\beta}_{i}{\in}R,\;^{m-3}{\Sigma}_{i=1}\;{\beta}_{i}\;=\;1,\;0 . This is the case dimKer L = 2. When the ${\beta}_i$ have different signs, we prove some existence results for the m-point boundary value problem at resonance by use of the coincidence degree theory of Mawhin [12, 13]. Since all the existence results obtained in previous papers are for the case dimKerL = 1, our work is new.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  6. [국내논문]   A NEW CHARACTERIZATION OF ALTERNATING AND SYMMETRIC GROUPS  

    ALAVI, S. H. ; DANESHKHAW, A.
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 245 - 258 , 2005 , 1598-5857 ,

    초록

    In this paper we prove that the alternating groups A_n, for n = p, p+1, p+2 and symmetric groups $S_n$ , for n = p, p+1, where p $\ge$ 3 is a prime number, can be uniquely determined by their order components. As one of the important consequence of this characterization we show that the simple groups An, where n = p, p+1, P+2 and p $\ge$ 3 is prime, satisfy in Thompson's conjecture and Shi's conjecture.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  7. [국내논문]   MORE ON CUTTING A POLYGON INTO TRIANGLES OF EQUAL AREAS  

    DU, YATAO ; DING, REN
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 259 - 267 , 2005 , 1598-5857 ,

    초록

    In 2000 a general conjecture was proposed: a special polygon cannot be cut into an odd number of triangles of equal areas. It has been proved that the conjecture holds for polygons with at most six sides. In this paper we prove the existence of special n-polygon for any integer n > 6 and discuss the conjecture for special polygons with seven sides.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  8. [국내논문]   ON THE RECURSIVE SEQUENCE X_{n+1} = $\alpha$ - (X_n/X_n-1)  

    YAN, XING XUE ; LI, WAN TONG ; ZHAO, ZHU
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 269 - 282 , 2005 , 1598-5857 ,

    초록

    We study the global asymptotic stability, global attractivity, boundedness character, and periodic nature of all positive solutions and all negative solutions of the difference equation $$x_{n+1}\;=\;{\alpha}-{\frac{x_{n-1}}{x_{n}},\;n=0,1,\;{\cdots}$$ , where ${\alpha}\;\in\; R$ is a real number, and the initial conditions $x_{-1},\;x_0$ are arbitrary real numbers.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  9. [국내논문]   THE EFFECT OF BLOCK RED-BLACK ORDERING ON BLOCK ILU PRECONDITIONER FOR SPARSE MATRICES  

    GUESSOUS, N. ; SOUHAR, O.
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 283 - 296 , 2005 , 1598-5857 ,

    초록

    It is well known that the ordering of the unknowns can have a significant effect on the convergence of a preconditioned iterative method and on its implementation on a parallel computer. To do so, we introduce a block red-black coloring to increase the degree of parallelism in the application of the block ILU preconditioner for solving sparse matrices, arising from convection-diffusion equations discretized using the finite difference scheme (five-point operator). We study the preconditioned PGMRES iterative method for solving these linear systems.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지
  10. [국내논문]   PATTERNS IN IRREGULAR MULTI-DIMENSIONAL ARRAYS  

    BENTIBA, AHMED
    Journal of applied mathematics & computing v.17 no.1/3 ,pp. 297 - 305 , 2005 , 1598-5857 ,

    초록

    In this paper, we study irregular 3D-Arrays with pyramid shapes. Some computation using Maple software and C++ language have been carried out to illustrate some novel and interesting patterns of numbers in these arrays.

    원문보기

    원문보기
    무료다운로드 유료다운로드

    회원님의 원문열람 권한에 따라 열람이 불가능 할 수 있으며 권한이 없는 경우 해당 사이트의 정책에 따라 회원가입 및 유료구매가 필요할 수 있습니다.이동하는 사이트에서의 모든 정보이용은 NDSL과 무관합니다.

    NDSL에서는 해당 원문을 복사서비스하고 있습니다. 아래의 원문복사신청 또는 장바구니담기를 통하여 원문복사서비스 이용이 가능합니다.

    이미지

    Fig. 1 이미지

논문관련 이미지